MathSciNet Relay Station
MathSciNet bibliographic data
MR2036364 60H15 (35Q55 35R60 65M12)
De Bouard, A.; Debussche, A. A semi-discrete scheme for the stochastic nonlinear Schrödinger equation. Numer. Math. 96 (2004), no. 4, 733–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 20:32:17 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=3bf98a051ba83d0da6208813e1218789; path=/; expires=Tue, 10-Jun-2031 20:32:17 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=79 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 599 WkFmNљz¾.ƛ>$=ҐR;LNG ݪ i=_?|5>_Bdb/]]fuvt|ǃQ<0{yK*_ٺ*֫D}1ֻy8jiHnXbmh,%LL}Bc.p85xĜhfOΐw9* 5j}濲S8jdd/𱤂'i|;XeErspq3pcU*@&jTծ: <4Q=@śvIEeK< QB ѤKZ"O!b|.9